# SDR SWAA2025012879892

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; CROSS BEAM FRAME AT BS 947.5 RBL 20 HAS CORROSION (MARKED).<[01] REMOVED AND REPLACED ACB FRAME BS 947 BETWEEN STR 23L AND STR 23R IAW SRM 51-40-02-0G-0 AND DWG # 147A1047 REV :D;[02] VERIFIED CORRECTIVE ACTION
